# SDR DALA2024051705317

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 139,571 hours, 20,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1197 S22-31r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 FUSELAGE / STA. 1197 44 TO 110 AND STR 22R - 31R DENTS AND GOUGES. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 617766-14 REV. (0343914)
